MathSciNet Relay Station
MathSciNet bibliographic data
MR1892755 (2003b:81045) 81Q10 (47N50)
Sigal, I. M.; Soffer, A.; Zielinski, L. On the spectral properties of Hamiltonians without conservation of the particle number. J. Math. Phys. 43 (2002), no. 4, 1844–1855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement